# SDR DALA1110815530

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE EXTERNAL R 2"L AREA OF GOUGE DAMAGE JUST AFT OF HORIZ STAB CUTOUT AND FS 1862.7.  ACCOMPLISHED ERA 489457-14 REV ORIG THIS REPAIR WAS CLASSIFIED AS      PERMANENT AND MAJOR WITH NO INSP REQUIRED COMPLETED.
